Skip to content
My WebMD Sign In, Sign Up
DK What this could B?
avatar
An_250853 posted:
In Nov 2010 after having my son, I started on the implanon contraceptive. Since January 2011 I have not had a cycle. About a week ago I experienced something like a period but it was not like I remembered it to be. More like spotting and it only lasted 2 days. I have also had nausea, more so when I smoke which I have been doing for some time now. I have been cramping regulary, more tiresome, and my appetite is growing. I took a pregnancy test but it was negative, what could this be?
Reply


Spotlight: Member Stories

Hi everyone so i had a period in september but didnt have one in october so about 3 days ago in the middle of the night i got up to go to the bathroom...More

Helpful Tips

Why 1st morning urine?
I bet some of you are wonder why you should always use 1st morning urine when testing with home tests. Well the theory is that because ... More
Was this Helpful?
38 of 69 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.